# SDR AALA202107149594

- Difficulty date: July 11, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 14,911 hours, 5,738 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Surges
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #2 PACK SURGING CAUSING PRESSURIZATION TO SWING, V/S +250 - 450FPM AT FL340.   (OPEN)
